# SDR AALA202406249251

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N959XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8829
- Aircraft time: 13,219 hours, 3,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 SERVICE DOOR DAMPENER ASSIST BOTTLE BELOW PRESSURE LIMITS & REQUIRED SERVICE. SERVICED L4 DOOR DAMPENER ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00, OPS/LEAK CHECK OK.
